| Model Number |
016-152 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Post Operative Wound Infection (2446); Unspecified Tissue Injury (4559)
| Date of Event |
03/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3) no parts have been returned for analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a timesh device.It was reported that the patient experienced titanium mesh rejection after surgery, skin lesions, and titanium mesh exposure.The patient was admitted to the hospital due to "head trauma and a skull defect for more than 4 months after craniotomy." the patient underwent right frontotemporal and parietal skull defect repair on (b)(6) 2023.After the operation, the patient experienced titanium mesh rejection, and underwent right frontotemporal and parietal skull defect repair.After the operation, the patient experienced titanium mesh rejection.3-2, skin lesions with a diameter of about 1.5 cm were seen on the right forehead of the patient, and a little titanium mesh was partially exposed.3-8, the patient was sent to the operating room, and the titanium mesh was removed under general anesthesia with endotracheal intubation.